# SDR IPXA201407023470

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S ESCAPE ROPE COVER WILL NOT STAY SECURED.  SECURED F/O EMERGENCY ESCAPE ROPE IAW AMM 25-61-13 AND BLOCK 401.  NO FURTHER DEFECTS NOTED AT THIS TIME.
